| Model Number |
425-96-008 |
| Medical Device Problem Codes |
Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
11/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Patient sustained fracture to the lesser trochanter.
Additional Manufacturer Narrative
See d4 expiration date, h4, h6, h10, and h11.Complaint has been evaluated and is similar to report number 1644408-2022-00544; 425-96-011, s800 - revision surgery, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Additional Manufacturer Narrative